MathSciNet Relay Station
MathSciNet bibliographic data
MR1840358 (2002j:55002) 55M10 (18B30 54E35 54F45 55M15)
Dranishnikov, A. N. Asymptotic topology. (Russian) Uspekhi Mat. Nauk 55 (2000), no. 6(336), 71--116; translation in Russian Math. Surveys 55 (2000), no. 6, 1085–1129
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement